# SDR SWAA2013042615247

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 18,279 hours, 10,783 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1205141A401034
- Part serial: 073505H3444
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED.  REMOVED AND REPLACED L2 WINDOW PER AMM.
